# SDR HEEA0013122

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 7,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS BEEN REPAIRED PREVIOUSLY ON UPPER SURFACE AT STATION 121.25".  THERE WAS EVIDENCE OF SKIN CRACK AT THE EDGE OF THE REPAIR.
